# SDR CA100216009

- Difficulty date: February 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 7603 · Power Lever
- Part: Rod
- Part number: 113510512
- Condition: Unserviceable
- Location: Throttle Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH THROTTLE ACTUATOR RODS WERE FOUND WITH CHAFING DAMAGE RESULTING FROM CONTACT WITH THE ELEVATOR TORQUE TUBE ASSY PN 600-90410-803.  THE CONTACT WAS WHEN THE THROTTLES WERE IN OR BETWEEN IDLE AND CUTOFF.  LOCATION DAMAGE ON THE RODS IS AT THE FIRST BEND UP FROM THE BOTTOM ROD ENDS, 5.125 IN. FROM THE CTR OF THE BRG TO 5.75 IN. (TOTAL LENGTH 06.25 IN LONG) BY 0.250 IN. WIDE. DEPTH ON THE 1135-105-1 IS 0.040, DEPTH ON 1135-105-2 IS 0.020 IN.  RODS WERE REPLACED WITH NEW SAME PN’S, SYS RE-RIGGED RESOLVING CLEARANCE ISSUES.  THROTTLE ACTUATORS ARE INSTALLED IAW STC SA8191NM-D.  (TC 20100216009)
